Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

anyone have the mirena??

i had the mirena put in about 6 mths ago after i had my dd....since ive had it inserted ive had one normal period....and then a mth ago a week of just spotting and thats it in 6 mths....im having alot of signs of being pregnant that i had with my first....but a pregnancy test comes out negative...what are the possibilties of becoming pregnant with the mirena?? do this just sound like side effects of it?

Answer Question
 
Anonymous

Asked by Anonymous at 10:20 PM on Aug. 27, 2010 in Babies (0-12 months)

Answers (7)
  • that sounds normal.... it will make you lose your period
    princessbeth79

    Answer by princessbeth79 at 10:21 PM on Aug. 27, 2010

  • i actually got pregnant on mirana.. and i was always very sick with it too. i had it two different times and it always made me very tired.. i was always getting sick an dgot migranes horribly!!! as soon as i got it taken out the last time it was because my migranes were taking over my whole life,, i couldnt even go to work. less then 3 hours after i got it taken out my migrane was gone and i havent had one since.. i was also very stressed when i had it, was emotional sometimes and got overwhelmed very easily..
    momaholly

    Answer by momaholly at 10:23 PM on Aug. 27, 2010

  • when i got pregnant on mirana last september i was having signs but didnt think i was pregnant.. sounds crazy but i fenely ended up taking a test.. and i took 7 before i actually believed that i really was pregnant.. i lost the baby at 9 weeks when i had to have mirana removed:-(
    momaholly

    Answer by momaholly at 10:24 PM on Aug. 27, 2010

  • i have a ton of pregnancy symptoms. i hate the thing. i am getting it out, because i dont like the feeling of being preggers when i am not. i took tests and they all came back negative. it is very possible to have most pregnancy symptoms and not be though. i havent had a period since the first month either. the doctor told me that was normal though with some women.
    candle5

    Answer by candle5 at 10:25 PM on Aug. 27, 2010

  • I recently had mine removed as well. I was having heart palpitations, head aches, water weight, abnormal periods, and just didn't feel healthy. I feel SOOOO much better now that I've had it removed. I feel normal again and my periods are normal again. I would take a test to be sure and call your dr. Good luck to you.
    Kword

    Answer by Kword at 10:31 PM on Aug. 27, 2010

  • I had that IUD for 5 years, never had a problem. I didn't get my period for most of the time, sometimes occasional spotting, i never got pregnant while I was using it. The only thing is I had to go in a few times in the beginning to have the strings cut shorter, they were hurting my SO, but besides that I loved it!

    sheloveearth

    Answer by sheloveearth at 10:32 PM on Aug. 27, 2010

  • I have had mine a week and the doctor said very irregular or absent periods is completely normal and actually happens 70 percent of the time :) The mirena web site has a ton of info on it!
    carsonsmommytam

    Answer by carsonsmommytam at 11:55 PM on Aug. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN